# SDR 9EKA20160611007

- Difficulty date: June 11, 2016
- Submitted: June 11, 2016
- Operation: Air carrier
- Aircraft: N708LH
- Make and model: Airbus AS332L1
- Aircraft serial: 2201
- Aircraft time: 9,476 hours, 23,303 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 6864027600
- Part serial: 259
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO EXTEND ON APPROACH.  EMERGENCY PROCEDURES FOLLOWED AND AIRCRAFT LANDED SAFELY.  LANDING GEAR PRINTED CIRCUIT BOARD CONTACTS CLEANED.  LANDING GEAR TEST PERFORMED. NO FURTHER DEFECTS.  REMOVED AND REPLACED P/N 686-4027-600 - LANDING GEAR LOGIC PCB, IAW MM32.0.00.303.  PERFORMED GEAR SWING PER MM32.00.00.601.  NO DEFECTS NOTED.
